MathSciNet Relay Station
MathSciNet bibliographic data
MR250313 55.60
Brasher, Russell G. A separation theorem for manifolds. Proc. Amer. Math. Soc. 23 1969 242–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement